# SDR CALA0500265

- Difficulty date: July 31, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 39,532 hours, 11,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N620046
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN R-1 DOOR INTERCOSTAL JUST FORWARD OF THE TORQUE BOX.  A REPAIR WAS INSTALLED IAW ECRA 5240-01471.
